# SDR 06FDEA04121

- Difficulty date: November 27, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 51,824 hours, 8,662 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, WHEN GEAR HANDLE RAISED RMLG LIGHT STAYED ON RED, ALL OTHERS OUT.  RAN QRH, LOWERD GEAR HANDLE-ALL GREEN.  RAISED GEAR HANDLE AGAIN, SAME RESULT(RMLG RED), LOWER GEAR HANDLE AND AIR TURN  BACK.  PERFORMED LANDING GEAR SWING AND OPS TEST ON JACK PER AMM 32-30-00-0 AND AMM 07-11-00-2, FOUND RT MAIN LANDING GEAR NOT SWING UP.  SWAPPED MAIN LANGING GEAR UNLOCK CYL PER AMM 32-33-02-4.  REMOVED AND REPLACED RT UNLOCK CYL PER MM 32-33-02-4.  REMOVED AND REPLACED THE LANDING GEAR SEL VLV REQUIRE SWING GEAR AND OPS TEST.  REMOVED AND REPLACED RT UNLOCK CYL  RESTRICTOR PER MM 32-33-01-4.  SWING GEAR PER MM 32-31-00-5 AND 32-32-00-5, ALL FUNCTION AND IND NORMAL FACT.
